| Model Number |
MMT-399 |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient faced occlusion event on (b)(6) 2026.The blood glucose was high at the time of event and treated via manual injections.
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: mexico.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number:
reporting site: 8021545.Manufacturing site: 3003442380.